# SDR WX0A2015061972665

- Difficulty date: June 16, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N879GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53486
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMER LIGHT IN TAIL CONE PATH INOPERATIVE, TROUBLESHOOTING.  R & R BOTH BATTERIES AT EMER LIGHTS BATTERY PACK B5-28 IAW AMM 33-53-00.  OPERATIONS CHECKED GOOD, NO FURTHER ACTION REQUIRED.
